Stationary Solution of a Stochastic Nosocomial Epidemic Model in Hospital Intensive Care Units

John R. Graef, Lingju Kong, Min Wang

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

In this article, the authors consider a stochastic differential equation model of an antibiotic resistant infection epidemic in a hospital intensive care unit. A set of criteria on the existence of the stationary solution and its dynamical behavior are obtained. Numerical simulations are also performed to verify the results.

Original languageEnglish (US)
Pages (from-to)840-850
Number of pages11
JournalStochastic Analysis and Applications
Volume32
Issue number5
DOIs
StatePublished - Jan 1 2014
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Stationary Solution of a Stochastic Nosocomial Epidemic Model in Hospital Intensive Care Units'. Together they form a unique fingerprint.

  • Cite this